# SDR SWIA20190405699

- Difficulty date: February 5, 2019
- Submitted: April 2, 2019
- Operation: Air carrier
- Aircraft: N506CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7793
- Aircraft time: 34,687 hours, 33,316 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Chafed
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FUSELAGE HINGE HALF IS CHAFED ALONG THE UPPER SURFACE ACROSS MULTIPLE FASTENER HEADS, AND THE AFT MOST LUG IS GOUGED.  (C-CHECK) RO: 03/29/2019 REMOVED AND INSTALLED NEW PAX DOOR FUSELAGE HINGE HALF IAW SRM.  LEAK CHECK GOOD. OPS CHECK GOOD. FITS AND CLEARANCES CHECKS ARE GOOD.
